Title

Invertibility in Multivariable Parabolic Distributed Parameter Systems

Document Type

Article

Publication Date

2-1982

Publication Title

IEEE Transactions on Automatic Control

Volume

AC-27

Issue

1

First page number:

276

Last page number:

279

Abstract

A sufficient condition for the invertibility of multivariable distributed parameter systems described by partial differential equations of parabolic type is presented. For invertible systems, distributed inverse systems are constructed. An example is worked out.

Keywords

Content addressable storage; Delay; Differential equations; Distributed parameter systems; Error analysis; Laplace equations; Least squares approximation; Least squares methods; Partial differential equations; Sufficient conditions

Disciplines

Controls and Control Theory | Electrical and Computer Engineering | Electrical and Electronics | Electronic Devices and Semiconductor Manufacturing | Power and Energy | Signal Processing | Systems and Communications | VLSI and Circuits, Embedded and Hardware Systems

Language

English

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.1109/TAC.1982.1102857

UNLV article access

Search your library

Share

COinS